# SDR ABXA9701947

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 99581933
- Condition: Cracked
- Location: Nr 1 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE INTERCOSTAL ANGLE ON NR 1 PYLON CRACKED BELOW THE ENGINE WIRE BUNDLES AND BLEED AIR DUCT.  REPLACED ANGLE IAW DACO DWG 9958193.
